MathSciNet Relay Station
MathSciNet bibliographic data
MR541087 35J65
Brown, K. J.; Budin, H. On the existence of positive solutions for a class of semilinear elliptic boundary value problems. SIAM J. Math. Anal. 10 (1979), no. 5, 875–883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement